Communications in Mathematical Physics

Hyper-Kåhler metrics and a generalization of the Bogomolny equations

Henrik Pedersen and Yat Sun Poon

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 117, Number 4 (1988), 569-580.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161817

Mathematical Reviews number (MathSciNet)
MR0953820

Zentralblatt MATH identifier
0648.53028

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 32L25: Twistor theory, double fibrations [See also 53C28] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Pedersen, Henrik; Poon, Yat Sun. Hyper-Kåhler metrics and a generalization of the Bogomolny equations. Comm. Math. Phys. 117 (1988), no. 4, 569--580. https://projecteuclid.org/euclid.cmp/1104161817


Export citation